Skip to Content

Newley developed social anxiety and my chest is super tight nd it is ruining my life bad.HELP me pl?

Responses (2)

Stephen Treloar 15 Jan 2016

You are really going to need to see a doctor about this one as there are two very different medical treatments that are appropriate. Given that you are relatively young they may choose to use an SSRI like Effexor rather than benzodiazepines like Valium, Xanax or Clonazepam which are habit forming. The third option is cognitive behaviour therapy (CBT) which has outstanding results with some people.

I wish you the very best as social anxiety is the absolute pits.

Take care, Steve

chuck1957 15 Jan 2016

Also just what Steve has said but I missed where you put the medication name and this is a side effect of effexor should go away but the area it is in I would call the doctor as soon as possible just to make sure you have many good years going for you. Thanks Steve.
sorry for budding in Chuck1957 aka Chuck

Stephen Treloar 16 Jan 2016

Chuck, you are not butting in okay? It's not a competition. The more advice the better in my opinion. I'm more a Liver person; even my specialist was asking me for ideas last checkup.

chuck1957 16 Jan 2016

Good deal just don't want to be stepping on anyones toes and them taking it wrong. Just at times it's hard not to put that one extra word of caution in thanks lots have a good day. Chuck1957 steve.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions